EconPapers    
Economics at your fingertips  
 

Convolution Properties for Certain Classes of Analytic Functions Defined by -Derivative Operator

T. M. Seoudy and M. K. Aouf

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We investigate convolution properties and coefficients estimates for two classes of analytic functions involving the -derivative operator defined in the open unit disc. Some of our results improve previously known results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/846719.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/846719.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:846719

DOI: 10.1155/2014/846719

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:846719